# SDR SIMA20150909004

- Difficulty date: September 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 34,989 hours, 31,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 4 & 5 EMER FLOOR PROX LIGHT & OTHER EXIT SIGNS NEAR EMER ESCAPE HATCHES ASSOCIATED WITH NR 3 EPSU ARE INOPERATIVE.  R & R NR 3 EPSU ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-04.
